# SDR 2004F00196

- Difficulty date: March 17, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Plunger
- Condition: Stuck
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6016 - MSO - CARGO DOOR WARNING LIGHT CAME ON DURING CRUISE AT FL210.  CREW FOLLOWED CHECKLIST PROCEDURES, WHEN PRESSURIZATION WAS 0 PSID, THE CARGO DOOR LIGHT WENT OUT.  CARGO DOOR CLOSING PROCEDURES, MICROSWITCH RIGGING OR LATCH RIGGING.  FOUND ONE CARGO DOOR WARNING ACTUATOR STICKING.  CLEANED AND LUBED ALL CARGO DOOR WARNING SWITCH ACTUATOR PLUNGERS AND CLICK CLACKS.  DOOR OPS CHECK GOOD.  (M)
